# SDR 2006UALA01506

- Difficulty date: August 1, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 55,605 hours, 19,808 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MCI DUE TO AN ELECTRICAL ODOR IN THE COCKPIT AND CABIN.  THE ODOR WAS TRACED TO THE NR 1 EQUIPMENT COOLING FAN. REPLACED NR 1 EQUIPMENT COOLING FAN.
